# SDR USAA950316

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47026
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 465-484
- Part time: 70,949 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK INSPECTION, FOUND .25 INCH CRACK IN LONGERON 30 AT SPLICE BETWEEN BELTFRAMES AT STATION 465 AND 484.  SPLICED IN NEW SECTION OF LONGERON PER SRM 53-02 FIG 14.  (W)
